MathSciNet Relay Station
MathSciNet bibliographic data
MR93504 (20 #28) 10.00
Burgess, D. A. The distribution of quadratic residues and non-residues. Mathematika 4 1957 106–112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement